# SDR ASOA051118S

- Difficulty date: December 17, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT SIDE SILL, FROM FS 559+64 TO FS 621.00, WAS FOUND TO BE CORRODED BEYOND LIMITS.  AFTER MAINTENANCE BLENDED, ALODINED, AND PRIMED THE RT SIDE SILL, FROM FS 559+64 TO FS 621.00, IAW REO, IT WAS FOUND TO BE WITHIN LIMITS.  (K)
